# SDR AALA201811289003

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,284 hours, 7,969 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M8033
- Condition: Obstructed
- Location: L4 Door
- Part time: 20,036 hours, 8,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. L4 DOOR SLIDE CONTENTS HAVE SETTLED IN SLIDE ENCLOSURE PREVENTING CORRECT INSTALLATION OF SLIDE COVER. INSTALLED SLIDE ON ROUTINE JOB CARD 26C83252008. SEE CARD FOR INDIVIDUAL MECHANIC AND INSPECTION SIGN OFFS.
